# SDR 99UAL900447

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Component: 5XA00503300
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT EN ROUTE TO YVR, CREW DISCOVERED A HEATED PANEL AFT OF CB PANEL 49VU.  *S/D*  ACTUAL ODOR WAS NOT CONFIRMED.  AS PRECAUTION, LIGHT BALLAST FIN NR 6LF WAS REPLACED AS WELL AS THE RECIRCULATION FAN FILTERS.
